MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT3 III; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS FT3 III; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Model Number FT3 G3
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was requested for further investigation, however, there was not enough sample volume remaining.From the information available, a general reagent issue can be excluded.The investigation did not identify a product problem.The cause of the event could not be determined.
 
Event or Problem Description
The initial reporter questioned thyroid results for 1 patient sample tested on a cobas e801 module.The questionable results were reported outside of the laboratory where the physician requested additional testing.The sample was submitted for investigation where discrepant results were identified for elecsys ft3 iii (ft3 iii) and elecsys tsh (tsh) between the customer¿s e801 module, an e801 module used at the investigation site, a cobas e 411 immunoassay analyzer used at the investigation site and the abbott architect method.This medwatch will cover ft3 iii.Refer to medwatch with patient identifier (b)(6) for information on the tsh results.The customer¿s e801 module was 1752-03.The e801 module serial number used at the investigation site was (b)(4).The e411 analyzer serial number used at the investigation site was (b)(4).The ft3 iii v2 reagent lot number used with the e801 module at the investigation was 611920 with an expiration date of 31-may-2023.The ft3 iii v2 reagent lot number used with the e411 analyzer at the investigation was 573234 with an expiration date of 31-jan-2023.

Brand Name
ELECSYS FT3 III
Common Device Name
RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16439748
Report Number1823260-2023-00581
Device Sequence Number7400883
Product Code CDP
UDI-Device Identifier04015630939718
UDI-Public04015630939718
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K963127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFT3 G3
Device Catalogue Number07027362190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2023
Initial Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown